Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567832
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Dieter Happel
Title: Triangulated categories in the representation theory of finite dimensional algebras
Additional book information: Cambridge University Press, Cambridge, New York, New Rochelle, Melbourne, Sydney, 1988. (London Mathematical Society Lecture Notes Series, vol. 119), ix + 208 pp., $24.95. ISBN 0-521-33922-7.

References [Enhancements On Off] (What's this?)

  • Ibrahim Assem and Dieter Happel, Generalized tilted algebras of type $A_{n}$, Comm. Algebra 9 (1981), no. 20, 2101–2125. MR 640613, DOI 10.1080/00927878108822697
  • Ibrahim Assem, Dieter Happel, and Oscar Roldán, Representation-finite trivial extension algebras, J. Pure Appl. Algebra 33 (1984), no. 3, 235–242. MR 761629, DOI 10.1016/0022-4049(84)90058-6
  • Ibrahim Assem and Andrzej Skowroński, On some classes of simply connected algebras, Proc. London Math. Soc. (3) 56 (1988), no. 3, 417–450. MR 931509, DOI 10.1112/plms/s3-56.3.417
  • Maurice Auslander and Idun Reiten, Representation theory of Artin algebras. IV. Invariants given by almost split sequences, Comm. Algebra 5 (1977), no. 5, 443–518. MR 439881, DOI 10.1080/00927877708822180
  • I. N. Bernšteĭn, I. M. Gel′fand, and S. I. Gel′fand, Algebraic vector bundles on $\textbf {P}^{n}$ and problems of linear algebra, Funktsional. Anal. i Prilozhen. 12 (1978), no. 3, 66–67 (Russian). MR 509387
  • A. A. Beĭlinson, J. Bernstein, and P. Deligne, Faisceaux pervers, Analysis and topology on singular spaces, I (Luminy, 1981) Astérisque, vol. 100, Soc. Math. France, Paris, 1982, pp. 5–171 (French). MR 751966
  • 7.
    I. N. Bernstein, I. M. Gelfand and S. I. Gelfand, Algebraic bundles over P and problems of linear algebra, Functional Anal. Appl. 12 (1978), 212-214.
  • I. N. Bernšteĭn, I. M. Gel′fand, and V. A. Ponomarev, Coxeter functors, and Gabriel’s theorem, Uspehi Mat. Nauk 28 (1973), no. 2(170), 19–33 (Russian). MR 0393065
  • Sheila Brenner and M. C. R. Butler, Generalizations of the Bernstein-Gel′fand-Ponomarev reflection functors, Representation theory, II (Proc. Second Internat. Conf., Carleton Univ., Ottawa, Ont., 1979) Lecture Notes in Math., vol. 832, Springer, Berlin-New York, 1980, pp. 103–169. MR 607151
  • E. Cline, B. Parshall, and L. Scott, Derived categories and Morita theory, J. Algebra 104 (1986), no. 2, 397–409. MR 866784, DOI 10.1016/0021-8693(86)90224-3
  • P. Gabriel and M. Zisman, Calculus of fractions and homotopy theory, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 35, Springer-Verlag New York, Inc., New York, 1967. MR 0210125
  • Werner Geigle and Helmut Lenzing, A class of weighted projective curves arising in representation theory of finite-dimensional algebras, Singularities, representation of algebras, and vector bundles (Lambrecht, 1985) Lecture Notes in Math., vol. 1273, Springer, Berlin, 1987, pp. 265–297. MR 915180, DOI 10.1007/BFb0078849
  • Dieter Happel, On the derived category of a finite-dimensional algebra, Comment. Math. Helv. 62 (1987), no. 3, 339–389. MR 910167, DOI 10.1007/BF02564452
  • Dieter Happel, Hochschild cohomology of finite-dimensional algebras, Séminaire d’Algèbre Paul Dubreil et Marie-Paul Malliavin, 39ème Année (Paris, 1987/1988) Lecture Notes in Math., vol. 1404, Springer, Berlin, 1989, pp. 108–126. MR 1035222, DOI 10.1007/BFb0084073
  • Dieter Happel, Jeremy Rickard, and Aidan Schofield, Piecewise hereditary algebras, Bull. London Math. Soc. 20 (1988), no. 1, 23–28. MR 916069, DOI 10.1112/blms/20.1.23
  • Dieter Happel and Claus Michael Ringel, Tilted algebras, Trans. Amer. Math. Soc. 274 (1982), no. 2, 399–443. MR 675063, DOI 10.1090/S0002-9947-1982-0675063-2
  • Dieter Happel and Claus Michael Ringel, The derived category of a tubular algebra, Representation theory, I (Ottawa, Ont., 1984) Lecture Notes in Math., vol. 1177, Springer, Berlin, 1986, pp. 156–180. MR 842465, DOI 10.1007/BFb0075264
  • Robin Hartshorne, Residues and duality, Lecture Notes in Mathematics, No. 20, Springer-Verlag, Berlin-New York, 1966. Lecture notes of a seminar on the work of A. Grothendieck, given at Harvard 1963/64; With an appendix by P. Deligne. MR 0222093
  • David Hughes and Josef Waschbüsch, Trivial extensions of tilted algebras, Proc. London Math. Soc. (3) 46 (1983), no. 2, 347–364. MR 693045, DOI 10.1112/plms/s3-46.2.347
  • Birger Iversen, Cohomology of sheaves, Universitext, Springer-Verlag, Berlin, 1986. MR 842190, DOI 10.1007/978-3-642-82783-9
  • M. M. Kapranov, The derived category of coherent sheaves on Grassmann varieties, Funktsional. Anal. i Prilozhen. 17 (1983), no. 2, 78–79 (Russian). MR 705052
  • Yoichi Miyashita, Tilting modules of finite projective dimension, Math. Z. 193 (1986), no. 1, 113–146. MR 852914, DOI 10.1007/BF01163359
  • Jeremy Rickard, Morita theory for derived categories, J. London Math. Soc. (2) 39 (1989), no. 3, 436–456. MR 1002456, DOI 10.1112/jlms/s2-39.3.436
  • Jeremy Rickard, Derived categories and stable equivalence, J. Pure Appl. Algebra 61 (1989), no. 3, 303–317. MR 1027750, DOI 10.1016/0022-4049(89)90081-9
  • Claus Michael Ringel, Tame algebras and integral quadratic forms, Lecture Notes in Mathematics, vol. 1099, Springer-Verlag, Berlin, 1984. MR 774589, DOI 10.1007/BFb0072870
  • 26.
    J.-L. Verdier, Catégories dérivées, état 0, Lecture Notes in Math., vol. 569, Springer-Verlag, Berlin and New York, 1977, pp. 262-311.
  • Takayoshi Wakamatsu, Stable equivalence for self-injective algebras and a generalization of tilting modules, J. Algebra 134 (1990), no. 2, 298–325. MR 1074331, DOI 10.1016/0021-8693(90)90055-S

  • Review Information:

    Reviewer: Ibrahim Assem
    Journal: Bull. Amer. Math. Soc. 22 (1990), 153-158